# SDR IPXA2672604

- Difficulty date: March 18, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 41,512 hours, 12,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Wing Ctr Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, WING CENTER TANK FRONT SPAR VERTICAL STIFFENER TOP AREA FOUND CRACK JUST AT STA 785.9, RBL 10.94.  REPAIRED IAW SRM 57-10-10-2R2, REPAIR 2, FIG 201, REV 52 AT STA 785.9, RBL 10.94, ORG MATL IS BAC1518-912-2024T3511, CRACK LENGTH IS 2.5", CUTOFF LENGTH 19.5", MAJOR REPAIR WITH MATL BAC1518-912-7075T6511 AS REPAIR STIFFENER SECTION AND CLAD 2024T3-01001N AS REPAIR STRAPS, TOTAL REPAIR LENGTH IS 26".
